| Catalog Number |
URO175214 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the facility "the prefilled saline syringe has resistance, making it unable to be depressed when connected to balloon port".Per the facility there was no harm to the patient and another syringe was able to be used successfully.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility "the prefilled saline syringe has resistance, making it unable to be depressed when connected to balloon port".